Vestnik Yuzhno-Ural'skogo Gosudarstvennogo Universiteta. Seriya "Matematika. Mekhanika. Fizika"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2020, Volume 12, Issue 2, Pages 13–20 (Mi vyurm444)  

Mathematics

Solvability conditions of the $\mathcal{N}_2$ Neumann-type problem for polyharmonic equation in a ball

V. V. Karachik

South Ural State University, Chelyabinsk, Russian Federation

Abstract: The $\mathcal{N}_k$ Neumann-type class of problems for a polyharmonic equation in the unit ball is considered. The problems of this class generalize both the well-known Dirichlet problem and the Neumann problem. In a number of works, the set of the necessary conditions for the solvability of this problem has been found for the problems of such class, and it has been assumed that the most complete version of the found necessary conditions is also a set of the sufficient conditions for the solvability of the problem. This was a known fact with regard to the $\mathcal{N}_1$ problem. In this study, an assumption that the found set of the necessary conditions coincides with the sufficient conditions of solvability of the $\mathcal{N}_{2}$ problem for a homogeneous $m$-harmonic equation in a unit ball is proved. First, by changing the variables, the $\mathcal{N}_{2}$ problem is reduced to a simpler $\mathcal{N}_0$ Dirichlet problem, the solution to which is considered to be known. Next, the conditions, under which the performed change of the variables is reversible, are found. The conditions found here are connected with the Dirichlet problem's solution having terms of the first order of smallness in the expansion in the neighborhood of zero. Finally, the previously obtained results are used, which concern the value of the $m$-harmonic function in the unit ball in the center of the ball with the values of the normal derivatives of this function at the boundary of the ball. These solvability conditions are transformed to the conditions associated with the values of the integrals over the sphere of polynomials in the normal derivatives of the desired solution on the unit sphere, the coefficients of which are the elements of the arithmetic Neumann triangle. The found conditions coincide with the previously obtained necessary conditions for the solvability of the $\mathcal{N}_2$ problem.

Keywords: Neumann-type problem, polyharmonic equation, solvability conditions.

DOI: https://doi.org/10.14529/mmph200202

Full text: PDF file (608 kB)
References: PDF file   HTML file

UDC: 517.956.223+517.575
Received: 01.03.2020

Citation: V. V. Karachik, “Solvability conditions of the $\mathcal{N}_2$ Neumann-type problem for polyharmonic equation in a ball”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 12:2 (2020), 13–20

Citation in format AMSBIB
\Bibitem{Kar20}
\by V.~V.~Karachik
\paper Solvability conditions of the $\mathcal{N}_2$ Neumann-type problem for polyharmonic equation in a ball
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2020
\vol 12
\issue 2
\pages 13--20
\mathnet{http://mi.mathnet.ru/vyurm444}
\crossref{https://doi.org/10.14529/mmph200202}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm444
  • http://mi.mathnet.ru/eng/vyurm/v12/i2/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:15
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021